# SDR HEEA082828

- Difficulty date: December 23, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Hanger Assy
- Part number: 214040600103
- Part serial: PHI0002
- Condition: Corroded
- Location: T/R Drive
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION PITS ON MOUNTING RACE. REPLACED COUPLING 214-040-614-003, S/N A20-01819 DUE TO CORROSION.  REPAIRED.
